International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 109

Research Paper | Mathematics | India | Volume 5 Issue 1, January 2016


Integral Solutions of 4w2 - x2 - y2 - z2 = t2

G. Janaki, R. Radha


Abstract: The Quadratic equation with five unknowns of the form has been studied for its non-trivial distinct integral solutions. A few interesting relations among the solutions and special polygonal numbers are presented.


Keywords: Quadratic equation with five unknowns, Integral solutions


Edition: Volume 5 Issue 1, January 2016,


Pages: 1718 - 1720


How to Cite this Article?

G. Janaki, R. Radha, "Integral Solutions of 4w2 - x2 - y2 - z2 = t2", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=NOV1531371, Volume 5 Issue 1, January 2016, 1718 - 1720

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Integral solutions'

Downloads: 104

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 3156 - 3162

On The Non Homogeneous Heptic Equation with Five Unknowns

P. Jayakumar, K. Sangeetha

Share this Article

Downloads: 113

Research Paper, Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1863 - 1866

On The Homogeneous Biquadratic Equation With 5 Unknowns: x4-y4=65 (z2-w2) R2

Dr. P. Jayakumar, R. Venkatraman

Share this Article

Similar Articles with Keyword 'Quadratic'

Downloads: 146

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 2

Research Paper, Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 1216 - 1218

A Deterministic Inventory Model with Demand as a Biquadratic Polynomial Function of Time with Static Rates of Deterioration

Pooja Soni, Rajender Kumar

Share this Article

Similar Articles with Keyword 'equation'

Downloads: 146

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Similar Articles with Keyword 'five'

Downloads: 3 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, Ghana, Volume 10 Issue 7, July 2021

Pages: 1349 - 1358

Modelling the Dynamics and Transmission of Dengue Fever by the Vector, Mosquito Aedes aegypti in Tropical Africa Region

Christiana C. Nyarko, Peter K. Nyarko, Albert Buabeng, Monica V. Crankson

Share this Article

Downloads: 97

Research Paper, Mathematics, Uzbekistan, Volume 9 Issue 8, August 2020

Pages: 1101 - 1109

Application of Quadratic Cryptanalysis for a Five Round XOR Modification of the Encryption Algorithm Gost 28147-89

Rakhmatillo Djuraevich Aloev, Bardosh Bobonazarovich Akhmedov

Share this Article

Similar Articles with Keyword 'unknowns'

Downloads: 104

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 3156 - 3162

On The Non Homogeneous Heptic Equation with Five Unknowns

P. Jayakumar, K. Sangeetha

Share this Article

Downloads: 113

Research Paper, Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1863 - 1866

On The Homogeneous Biquadratic Equation With 5 Unknowns: x4-y4=65 (z2-w2) R2

Dr. P. Jayakumar, R. Venkatraman

Share this Article

Similar Articles with Keyword 'Integral'

Downloads: 0

Research Paper, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 2291 - 2294

Historical Developments in Fractional Calculus: A Survey

Minatai B. Labade

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1323 - 1327

Quasi-Static Thermal Stresses in a Thin Rectangular Plate Due to Heat Generation

Kishor R. Gaikwad

Share this Article

Similar Articles with Keyword 'solutions'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 0

Research Paper, Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 1247 - 1257

Natural Number System and Its Fundamental Relationships (Proof of Fermat's Last Theorem)

Sugesh Krishna C. P.

Share this Article
Top